I've been taking 2000mg metformin for PCOS for about 4 weeks now and I'm finding the side effects to be brutal. I read a lot of people are experiencing nausea which is the one thing I'm not, luckily. Extreme tiredness is one that's become a nightmare, even after a good night's sleep I feel like I'm.about to drop. I'm getting dizzy and experiencing lower abdomen pains, as well as bladder and bowel disturbances. I can hardly eat as I'm so bloated all the time and I feel like sometimes my breathing is pretty shallow, like I can't catch my breath. Is anyone else experiencing or have experienced such extreme side effects and will they pass with time? Thank you.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Nov 2009 • 1 answer
Updated 29 Jul 2011 • 2 answers
Updated 25 Oct 2015 • 1 answer
Updated 15 Apr 2016 • 1 answer
Updated 13 Jun 2016 • 2 answers